Next Article in Journal
On a Class of Nonlinear Singular Integral Equations with Carleman Shift in Generalized Holder Spaces
Previous Article in Journal
Green’s Function for Parallel Planes and an Open Rectangular Channel-Flow
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2003, 8(2), 173-180; doi:10.3390/mca8020173

The Simple Recurrent Formulas to Find a Sequences of Numbers Satisfying Equation x2+(x+1)2=z2 and the Properties of These Integers

1
University of Gaziantep, Mathematics Department, 27310 Gaziantep, Turkey
2
Academy Sci., G.Javid 31A, Baku, 370143, Azerbaijan
*
Authors to whom correspondence should be addressed.
Published: 1 August 2003
Download PDF [340 KB, uploaded 31 March 2016]

Abstract

In this study, simple recurrent formulas have been found to form the sequence of Phythogorean triple. These three integers, any two of which are relatively prime numbers, are set up basic Phythogorean triple. The properties of these triples have been examined and classified.
Keywords: Phythogorean triple; recurrent formulas Phythogorean triple; recurrent formulas
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Abiyev, A.A.; Abiyev, A. The Simple Recurrent Formulas to Find a Sequences of Numbers Satisfying Equation x2+(x+1)2=z2 and the Properties of These Integers. Math. Comput. Appl. 2003, 8, 173-180.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top